REAL

The Poset of Closures AS A Model of Changing Databases

Burosch, G. and Demetrovics, János and Katona, Gyula (1987) The Poset of Closures AS A Model of Changing Databases. ORDER-A JOURNAL ON THE THEORY OF ORDERED SETS AND ITS APPLICATIONS, 4 (2). pp. 127-142. ISSN 0167-8094

[img]
Preview
Text
paper_62.pdf

Download (5Mb) | Preview
Item Type: Article
Uncontrolled Keywords: poset; Hasse diagram; Closures; AMS subject classifications (1980): 06A10, 68-XX
Subjects: Q Science / természettudomány > QA Mathematics / matematika
SWORD Depositor: MTMT SWORD
Depositing User: MTMT SWORD
Date Deposited: 30 Jan 2015 10:57
Last Modified: 30 Jan 2015 10:57
URI: http://real.mtak.hu/id/eprint/21090

Actions (login required)

View Item View Item